Faculty Publications

Title

Non-constructive properties of the real numbers

Document Type

Article

Keywords

Axiom of choice, Real numbers, Weak choice principles

Journal/Book/Conference Title

Mathematical Logic Quarterly

Volume

47

Issue

3

First Page

423

Last Page

431

Abstract

We study the relationship between various properties of the real numbers and weak choice principles.

Original Publication Date

12-1-2001

DOI of published version

10.1002/1521-3870(200108)47:3<423::AID-MALQ423>3.0.CO;2-0

Share

COinS